Announcement

Collapse
No announcement yet.

Pill: Going off again and I'm so scared-HELP :(

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Pill: Going off again and I'm so scared-HELP :(

    First off I'm soooooooooooooooo scared to go off the pill.

    I just read all of everybodys messages about going off the pill and it sounds just like my story when I tried to go off the pill........

    Last year I tried to stop the birth control pill after 12 years of being on them...I wanted to see if maybe that was causing my bladder pressure and frequency.........I have a very mild case of IC....

    So I stopped the pill for 2 months.......
    OH MY GOODNESS my pressure and frequency got soooooooooooo bad -I had non stop pressure and frequency....my bladder went crazy.....my face broke out badly..............I couldn't believe how bad my bladder got..........so I got back on my pill and my bladder calmed down....it was so amazing how when I began the birth control pill my bladder got better again.

    Well I found out from a MRI of my abdomen 2 years ago that i have a lesion on my liver that could be a hemangioma...which can be caused by taking birth control pills, they did a repeat MRI this year and there are additional lesions.......

    So the first step is for me to STOP the BC PIll.....to see if that helps them stop growing...........so basically I have to stop the bc pill I have no choice..........

    I'm so scared b/c on the pill I have very little sypmtoms....I'm pretty much very symptom free, but going OFF the pill causes major problems........

    I'm soooooooooooo scared friends,......I wish there was something to do or get to help my body prepare for this .................I wish there was supplements or vitamins that would help.....is there???

    Last night was my first night without the pill............I'm ok right now..........I"m just praying that it doesn't return......

    Has anybody had an ok time coming off the pill?

    How strange so many people get worse coming off the pill....

    My ob/gyn said that maybe I should try Premarin cream to help to see if that would help the pressure and frequency ....but I chose not to do that.........I don't want to add anymore problems to what I have already....

    I'm so scared friends
    I don't want to go through this, but I have to b/c of the lesions on my liver...........

    any advice or help
    thanks
    Bunni

  • #2
    My experience with B.C. is that going off made my symptoms so much better. The hormones make my symptoms a lot worse.

    Maybe when you go off and symptoms worsen, that is your body's way of trying to cope and get back to normal?

    Good luck with the lesions. Sounds painful!

    Hugs and love,
    Jess
    Mommy to 2 crazy, wonderful kids and wife to the most amazing man in the world!

    Comment


    • #3
      Hi Bunni,

      Sorry things aren't going so well right now. Is there a lower dosage pill your doc could give you or is there surgery that can be done to remove the lesions?

      I just recently started my b.c. pill againt to see if that would help my IC. Seems to have started after stoping that and Zoloft. Hoping b.c helps. everyones body is so different, it really makes it difficult to try to help others.

      Good Luck. -Erin
      [email protected]

      Comment


      • #4
        I'm sorry you are so scared right now! My own experience is that being on a birth control patch, OrthoEvra, seems to make my IC worse because I feel better on my week off the patch. I remember one week off the patch, almost forgetting I had IC! Believe me, that is unusual. So, best of luck with all this medical stuff!
        Diana.
        P.S. The way hormones effect IC is so extremely variable from person to person.

        Comment

        Working...
        X